Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (497 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 3, 1974, pp. 729–736
DOI: 10.2977/prims/1195191889

On Solutions of Initial-Boundary Problem for u1 = uxx + 1/1-u

Hideo Kawarada[1]

(1) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Kawarada Hideo: On Solutions of Initial-Boundary Problem for u1 = uxx + 1/1-u. Publ. Res. Inst. Math. Sci. 10 (1974), 729-736. doi: 10.2977/prims/1195191889